| Model Number |
03916 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/08/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
All pertinent information available to sight sciences, inc.Has been submitted.The company is submitting this mdr to ensure full compliance with 21 cfr 803.Mfr reference #: (b)(4).Submitted to fda on: 03/28/2017.
Event or Problem Description
The surgeon reports severing the microcatheter while performing viscodilation.The microcatheter separated from the device when retracting it from schlemm's canal.The entire device was removed successfully from the eye.At this time there is no known adverse impact to the patient.Additional information has been requested.